4 doctors weighed in:

Can taking the birth control pill cause a person to gain weight or lose weight?

4 doctors weighed in
Dr. Gutti Rao
Internal Medicine - Hospital-based practice
2 doctors agree

In brief: Gain

Usuky gain weight.

In brief: Gain

Usuky gain weight.
Dr. Gutti Rao
Dr. Gutti Rao
Thank
Dr. David Watlington
Obstetrics & Gynecology
1 doctor agrees

In brief: Cause weight gain

Studies have shown that oral contraceptives cause a 3 to 5 pound weight gain which usually occurs in the first year of use.

In brief: Cause weight gain

Studies have shown that oral contraceptives cause a 3 to 5 pound weight gain which usually occurs in the first year of use.
Dr. David Watlington
Dr. David Watlington
Thank
Get help from a real doctor now
Dr. Adam Levy
Board Certified, Obstetrics & Gynecology
33 years in practice
1M people helped
Continue
108,000 doctors available
Read more answers from doctors